Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 228, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 3:45 PM CDT for 7 counties in Missouri. It was in force for 60 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 3:45 PM CDT (20:45 UTC)
- Expired
- May 27, 2017, 4:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Dent County, MO, Maries County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Wright County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:45 PM CDT | TSTM WND DMG | Waynesville, MO | TREES UPROOTED AND SHINGLES OFF HOUSE...77.2 MPH MEASURED WINDS...HUNTERS POINT SUBDIVISION IN WAYNESVILLE, PULASKI COUNTY. |
| May 27, 3:45 PM CDT | HAIL 1.5 | 3 S Saint Robert, MO | PICTURE FROM SOCIAL MEDIA OF PING PONG SIZE HAIL AT FORT LEONARD WOOD. |
| May 27, 3:47 PM CDT | TSTM WND DMG | Houston, MO | NUMEROUS 3-6 LIMBS WERE BROKEN. |
| May 27, 3:50 PM CDT | TSTM WND DMG | Edgar Springs, MO | EDGAR SPRINGS AREA PHELPS COUNTY...NUMEROUS LARGE TREES DOWN...POWER OUT ALL OVER TOWN...BUILDING DEBRIS ON THE HIGHWAY. TIME ESTIMATED BASED ON RADAR. |
| May 27, 4:00 PM CDT | TSTM WND DMG | Salem, MO | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE CITY. ALSO REPORTS OF E80 MPH WIND GUST. |
| May 27, 4:00 PM CDT | TSTM WND DMG | Salem, MO | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE CITY. ALSO REPORTS OF E80 MPH WIND GUST. NUMEROUS POWER OUTAGES. |
| May 27, 4:10 PM CDT | TSTM WND DMG | 3 N Round Spring, MO | NATIONAL PARK SERVICE RANGERS REPORT 3 LARGE TREES ACROSS HIGHWAY 19 ABOUT 1 MILE NORTH OF ECHO BLUFF STATE PARK. |
| May 27, 4:30 PM CDT | TSTM WND DMG | 5 Nnw Eminence, MO | BETWEEN EMINENCE AND ROUND SPRINGS THERE ARE NUMEROUS LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
752
WUUS53 KSGF 272045
SVRSGF
MOC065-125-161-169-203-215-229-272145-
/O.NEW.KSGF.SV.W.0228.170527T2045Z-170527T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
345 PM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southern Maries County in central Missouri...
Shannon County in south central Missouri...
Southeastern Wright County in southwestern Missouri...
Dent County in south central Missouri...
Eastern Pulaski County in central Missouri...
Texas County in south central Missouri...
Phelps County in east central Missouri...
* Until 445 PM CDT
* At 344 PM CDT, severe thunderstorms were located along a line
extending from near Dixon to 13 miles south of Newburg to
Raymondville to near Mountain Grove, moving east at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Emergency management. This line of thunderstorms has a
history of producing widespread hail and wind damage.
Portions of the line also have a history of producing
tornadoes.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Rolla... Eastern Fort Leonard Wood...
Current River State Park... Montauk State Park...
Salem... Waynesville...
Mountain Grove... St. Robert...
St. James... Licking...
Cabool... Houston...
Dixon... Crocker...
Dawson... Norwood...
Doolittle... Eminence...
Summersville... Newburg...
This includes Interstate 44 between mile markers 158 and 169, and
between mile markers 171 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for south central,
central, southwestern and east central Missouri.
LAT...LON 3708 9254 3736 9217 3763 9208 3798 9232
3821 9164 3815 9164 3815 9153 3779 9153
3779 9131 3770 9130 3769 9115 3759 9115
3759 9131 3751 9131 3750 9121 3726 9116
3725 9112 3720 9112 3714 9102 3710 9102
TIME...MOT...LOC 2044Z 257DEG 56KT 3807 9211 3772 9188 3733 9185 3709
9223
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
Boxell3 follow-up statements
599
WWUS53 KSGF 272113
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
413 PM CDT SAT MAY 27 2017
MOC125-169-229-272122-
/O.CAN.KSGF.SV.W.0228.000000T0000Z-170527T2145Z/
Maries MO-Wright MO-Pulaski MO-
413 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARIES...SOUTHEASTERN
WRIGHT AND EASTERN PULASKI COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for south central,
central and east central Missouri.
LAT...LON 3710 9102 3709 9188 3733 9196 3762 9192
3791 9197 3805 9170 3805 9164 3809 9163
3815 9153 3780 9153 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3751 9131
3750 9121 3726 9116 3720 9112 3714 9102
TIME...MOT...LOC 2112Z 257DEG 56KT 3816 9159 3781 9137 3742 9134 3718
9172
$$
MOC065-161-203-215-272145-
/O.CON.KSGF.SV.W.0228.000000T0000Z-170527T2145Z/
Shannon MO-Dent MO-Texas MO-Phelps MO-
413 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SHANNON...DENT...EASTERN TEXAS AND PHELPS COUNTIES...
At 412 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Bland to near Cherryville to 7 miles
west of Bunker to near Summersville, moving east at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Emergency management. This line of storms has a history of
producing large hail and damaging wind gusts over the last
several hours.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Rolla... Current River State Park...
Montauk State Park... Salem...
St. James... Licking...
Houston... Doolittle...
Eminence... Summersville...
Newburg... Bunker...
Raymondville... Edgar Springs...
Lenox... Montauk...
Jadwin... Beulah...
Howes Mill... Midridge...
This includes Interstate 44 between mile markers 177 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for south central,
central and east central Missouri.
LAT...LON 3710 9102 3709 9188 3733 9196 3762 9192
3791 9197 3805 9170 3805 9164 3809 9163
3815 9153 3780 9153 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3751 9131
3750 9121 3726 9116 3720 9112 3714 9102
TIME...MOT...LOC 2112Z 257DEG 56KT 3816 9159 3781 9137 3742 9134 3718
9172
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
Boxell833
WWUS53 KSGF 272130
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
430 PM CDT SAT MAY 27 2017
MOC161-272140-
/O.CAN.KSGF.SV.W.0228.000000T0000Z-170527T2145Z/
Phelps MO-
430 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR PHELPS COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for south central
and east central Missouri.
LAT...LON 3710 9102 3709 9165 3709 9166 3728 9170
3755 9163 3779 9153 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3751 9131
3750 9121 3742 9121 3741 9119 3726 9116
3720 9112 3714 9102
TIME...MOT...LOC 2130Z 257DEG 56KT 3822 9128 3787 9106 3748 9103 3724
9142
$$
MOC065-203-215-272145-
/O.CON.KSGF.SV.W.0228.000000T0000Z-170527T2145Z/
Shannon MO-Dent MO-Texas MO-
430 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SHANNON...DENT AND EAST CENTRAL TEXAS COUNTIES...
At 430 PM CDT, severe thunderstorms were located along a line
extending from near Bourbon to 6 miles north of Courtois to near
Reynolds to 6 miles northwest of Eminence, moving east at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Emergency management. Widespread wind damage has been
reported with these thunderstorms in the Salem area.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Current River State Park... Salem...
Eminence... Summersville...
Bunker... Turtle...
Jadwin... Howes Mill...
Midridge... Darien...
Gladden... Bangert...
Alley Spring... Boss...
Hartshorn... Howes...
Round Spring... West Eminence...
Akers... Pine Crest...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for south central
and east central Missouri.
LAT...LON 3710 9102 3709 9165 3709 9166 3728 9170
3755 9163 3779 9153 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3751 9131
3750 9121 3742 9121 3741 9119 3726 9116
3720 9112 3714 9102
TIME...MOT...LOC 2130Z 257DEG 56KT 3822 9128 3787 9106 3748 9103 3724
9142
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
Boxell533
WWUS53 KSGF 272140
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
440 PM CDT SAT MAY 27 2017
MOC065-203-215-272149-
/O.EXP.KSGF.SV.W.0228.000000T0000Z-170527T2145Z/
Shannon MO-Dent MO-Texas MO-
440 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SHANNON...DENT AND EAST
CENTRAL TEXAS COUNTIES WILL EXPIRE AT 445 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 700 PM CDT for south central
and east central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Shannon County until 500 PM CDT.
LAT...LON 3710 9102 3709 9165 3709 9166 3728 9170
3755 9163 3779 9153 3779 9131 3770 9130
3769 9115 3759 9116 3759 9131 3751 9131
3750 9121 3742 9121 3741 9119 3726 9116
3720 9112 3714 9102
TIME...MOT...LOC 2139Z 257DEG 56KT 3825 9112 3790 9090 3751 9087 3727
9126
$$
BoxellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:26 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 27, 12:26 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1226 PM CDT Sat May 27 2017
.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017
Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.
Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.
The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.
The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.
The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.
.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017
Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.
An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017
Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.
Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...GaedeHazardous weather outlook, May 27, 1:08 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 108 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 108 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will continue to impact the Ozarks this afternoon into tonight as very strong instability and wind shear develop ahead of a cold front. The potential exists for supercell thunderstorms, especially early this afternoon into this evening as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. The storms will eventually become more linear in nature and be capable of producing widespread damaging wind gusts. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. This has the potential to produce power outages. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. A Flash Flood Watch has been posted from this afternoon through 7 AM Sunday. Localized rainfall amounts of up to 4 inches will be possible if training storms develop. Those with outdoor plans this afternoon and tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for across the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, May 27, 3:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 3 WSW STRAFFORD 37.26N 93.17W
05/27/2017 E0.88 INCH GREENE MO PUBLIC
QUARTER SIZED HAIL REPORTED BY STRAFFORD
OFFICER ON I44 BETWEEN SPRINGFIELD AND
STRAFFORD.
&&
TEOLocal storm report, May 27, 3:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.26W
05/27/2017 E1.00 INCH GREENE MO PUBLIC
REPORTED AT KEARNEY AND GLENSTONE,
SPRINGFIELD, MO.
&&
TEOLocal storm report, May 27, 3:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL GROVESPRING 37.40N 92.61W
05/27/2017 E1.75 INCH WRIGHT MO PUBLIC
GOLF BALL SIZE HAIL WITH SNAPPED TREES.
&&
TEOLocal storm report, May 27, 3:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 4 SSE GLIDEWELL 37.25N 93.31W
05/27/2017 E1.50 INCH GREENE MO PUBLIC
REPORTED AT 1401 W NORTON RD, SPRINGFIELD,
MO 65803.
&&
TEOLocal storm report, May 27, 3:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 2 SW PHILLIPSBURG 37.54N 92.81W
05/27/2017 LACLEDE MO PUBLIC
TORNADO. WALL CLOUD WITH ROTATION CROSSING
I44. TIME BASED ON RADAR. CONFIRMED DAMAGE
BY EM.
&&
TEOLocal storm report, May 27, 3:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 1 W STRAFFORD 37.27N 93.13W
05/27/2017 E1.00 INCH GREENE MO TRAINED SPOTTER
305PM ..QUARTER SIZED HAIL...1 MI W OF
STRAFFORD, GREENE COUNTY.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.